# SDR CALA2014012490221

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 77,658 hours, 29,228 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM BS 700, LBL45 CRACKED IN RADIUS.  REPAIRED MAIN CABIN FLOOR BEAM AT BS 700 FROM LBL 8 TO LBL 60 IAW UAL ECRA 5300-01823 ON NON-ROUTINE 38346.
